Behavioral dysregulation exacerbated by intrathecal baclofen in an adolescent with severe traumatic brain injury.
Аннотация
This is a case of a 19-year-old male with a history of remote severe traumatic brain injury (TBI) with an intrathecal baclofen (ITB) pump for dystonia management. Given concern for lack of efficacy despite increasing doses of ITB, his catheter was evaluated and found to be epidural rather than intrathecal. The baclofen dose was down-titrated and he underwent catheter revision. Post-op, his baclofen dose was up-titrated and complicated by significant behavioral changes including aggressive physical and verbal behaviors resulting in hospitalization. Work-up was negative for infection, new neurologic pathology, and epileptic activity. Psychiatric medications were adjusted but the behaviors persisted. Due to concern that the increased baclofen dose was causing his mood instability, his pump was down-titrated. As the dosage decreased, the frequency of outbursts also decreased. Throughout these dose adjustments, his dystonia remained stable and overall functional status improved. This is one of the first cases demonstrating that ITB may exacerbate mood instability in patients with TBI.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.